# SDR UPS03841602

- Difficulty date: October 14, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 60,881 hours, 21,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5758874
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3,  FUSELAGE DENTED FS 160, BETWEEN LONGERON 25-26 LT,  BLEND OUT GOUGE IAW DC8 SRM 53-2-0, ORIG THICKNESS .071 IAW DC8 SRM 53 -4-1, REMOVED .020, REMAINING .051 FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0, RMVD DAMAGED AREA IAW DC8 SRM 53-24-0 & 53-4-1, FABBED AND LOCATED HOLES IAW DC8 SRM 53-2-1, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED IAW DC8 SRM 51-1-20D AND 51-1-21.
